# SDR SWIA202157463

- Difficulty date: April 3, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 43,279 hours, 27,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R3180345
- Condition: Damaged
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER AT FS 347.25 IS DAMAGED AT DATUM 4 WHERE PAX DOOR ASSIST PULLEY BRACKET MOUNTS. THIS DAMAGE HAS BEEN DETERMINED TO BE A MAJOR REPAIR. MAINTENANCE FORM M-337 REQUIRED.    (FILED CLOSED)     REPLACED PAX DOOR FORMER AT F.S. 347.25 AND PULLEY MOUNT BRACKET AT DATUM 4 IN REFERENCE TO CRJ 700 SRM 51-77-00 AND ST CARD 51-900-1002. ALSO COMPLETED FORM M-337
